MathSciNet Relay Station
MathSciNet bibliographic data
MR378360 (51 #14528) 65D20 (33A70)
Headley, V. B.; Barwell, V. K. On the distribution of the zeros of generalized Airy functions. Math. Comp. 29 (1975), 863–877.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement